# SDR AALA20160115002

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 66,137 hours, 10,642 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 0327
- Condition: Faulty
- Location: Zone 100
- Part time: 65,821 hours, 18,965 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED, AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING FLIGHT RT ENG IDG OFF LIGHT ILLUMINATED.  IDG WOULD NOT RESET.  R & R RT GCU IAW AMM 24-22-02-004-001.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
